File(s) not publicly available

On guaranteed cost fuzzy control for nonlinear systems with interval time-varying delay

journal contribution
posted on 06.12.2017, 00:00 by Xiefu JiangXiefu Jiang, Qing-Long HanQing-Long Han
A guaranteed cost fuzzy control for a class of nonlinear time-delay systems has been reported. The time-delay is assumed to be a time-varying continuous function belonging to a given interval, which means that the lower and upper bounds of the time-varying delay are available. And no restriction on the derivative of the time-varying delay is needed, which allows the time-delay to be a fast time-varying function. The nonlinear time-delay systems are approximated by uncertain Takagi-Sugeno (T-S) fuzzy models with interval time-varying delay. Delay-dependent sufficient conditions on the existence of a guaranteed cost fuzzy controller are derived in terms of matrix inequalities. No model transformation is needed and no slack matrix variable is introduced. A non-convex minimisation problem is formulated for finding the least upper bound of guaranteed cost function under matrix inequality constraints. In order to solve this non-convex minimisation problem, a linearisation iterative algorithm is provided to design a controller achieving a suboptimal guaranteed cost for the considered systems. No parameter needs to be selected in advance. A numerical example is also given to show the effectiveness of the proposed design method.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

1

Issue

6

Start Page

1700

End Page

1710

Number of Pages

11

ISSN

1751-8644

Location

Stevenage, UK

Publisher

Institution of Engineering and Technology

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; Hangzhou Dianzi University;

Era Eligible

Yes

Journal

IET control theory and applications.